Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have severe flu, constant headache, vomiting. What should i do?

Hi I am kirsty I have had a severe flu for 4 days and had a constant headache for 3 days . It is in the back of my head and neck and although always there it gets worse at times, where when it is bad I cant stop screaming. I have also been vomiting and whenever I move the headache gets worse. On the first day I had pains in my leg to the point I couldnt actually walk... what do you think I should do?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for consulting HCM.The first thing you need to do is you need to take rest and sleep well.Generally you may be aware of tension type headaches and these headaches will aggravate without rest and thinking a lot giving yourself strain.Take tab.naproxen for headache and tab.zofer for vomiting.Drink more water and keep yourself hydrated.Consult your doctor for further advice.Thank you.
Answered: Mon, 15 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor